# SDR IPXA2023041592887

- Difficulty date: March 2, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Doubler
- Part number: 2024T3056C
- Part serial: NA
- Condition: Cracked
- Location: R/H Flap Rib 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* L/H WING CENTER FLAP HAS A CRACK IN THE RIB FLANGE 26REPAIRED PER UPS EO A300-5750-86564-A AND FINAL EA 300-5750-27-A3180 REV
